Skip to main content

A characterization of smooth functions defined on a Banach space

Publication ,  Journal Article
Hain, RM
Published in: Proceedings of the American Mathematical Society
1979

A sufficient condition for a function defined on a Banach space to be is given. This enables us to characterize the functions from one Banach space into another Banach space as those functions that, for each positive integer , have the property that the composition of the function with each function from into the domain of the function is .

Duke Scholars

Altmetric Attention Stats
Dimensions Citation Stats

Published In

Proceedings of the American Mathematical Society

DOI

EISSN

1088-6826

ISSN

0002-9939

Publication Date

1979

Volume

77

Issue

1

Start / End Page

63 / 67

Publisher

American Mathematical Society (AMS)

Related Subject Headings

  • 4904 Pure mathematics
  • 0101 Pure Mathematics
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Hain, R. M. (1979). A characterization of smooth functions defined on a Banach space. Proceedings of the American Mathematical Society, 77(1), 63–67. https://doi.org/10.1090/s0002-9939-1979-0539632-8
Hain, Richard M. “A characterization of smooth functions defined on a Banach space.” Proceedings of the American Mathematical Society 77, no. 1 (1979): 63–67. https://doi.org/10.1090/s0002-9939-1979-0539632-8.
Hain RM. A characterization of smooth functions defined on a Banach space. Proceedings of the American Mathematical Society. 1979;77(1):63–7.
Hain, Richard M. “A characterization of smooth functions defined on a Banach space.” Proceedings of the American Mathematical Society, vol. 77, no. 1, American Mathematical Society (AMS), 1979, pp. 63–67. Crossref, doi:10.1090/s0002-9939-1979-0539632-8.
Hain RM. A characterization of smooth functions defined on a Banach space. Proceedings of the American Mathematical Society. American Mathematical Society (AMS); 1979;77(1):63–67.

Published In

Proceedings of the American Mathematical Society

DOI

EISSN

1088-6826

ISSN

0002-9939

Publication Date

1979

Volume

77

Issue

1

Start / End Page

63 / 67

Publisher

American Mathematical Society (AMS)

Related Subject Headings

  • 4904 Pure mathematics
  • 0101 Pure Mathematics